# SDR YENA2023111701404

- Difficulty date: November 14, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 01898
- Aircraft time: 80,362 hours, 28,934 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1287, PVD-PBI.' STRONG MUSTY / SOCK ODOR DURING DESCENT BELOW 10K FT & IN PRECIPITATION / RAN - IMPROVED AFTER 15 MINUTES & CLEAR OF RAIN - COCKPIT ONLY - FA'S REPORT NO ODOR IN CABIN ( PACKS ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
